Mathematical Notes

, Volume 58, Issue 6, pp 1336–1340 | Cite as

Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a fluid over an elastic slightly nonflat bottom

  • S. Yu. Dobrokhotov
  • O. L. Tolstova
Brief Communications
  • 30 Downloads

Keywords

Generalize Eigenfunctions Asymptotic Eigenfunctions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Yu. Dobrokhotov, O. L. Tolstova, and I. Yu. Chudinovich,Mat. Zametki [Math. Notes],54, No. 6, 33–55 (1993).MathSciNetGoogle Scholar
  2. 2.
    A. Fragela,Differentsial'nye Uravneniya [Differential Equations],25, No. 8, 1417–1427 (1989).MATHMathSciNetGoogle Scholar
  3. 3.
    S. Yu. Dobrokhotov and O. L. Tolstova,Mat. Zametki [Math. Notes],47, No. 5, 148–151 (1990).MathSciNetGoogle Scholar
  4. 4.
    M. Taylor, “Rayleigh waves in linear elasticity as a propagation of singularities phenomenon,” in:Proc. Conf. on P.D.E. and Geometry, Marcel Dekker, New York-Basel (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • S. Yu. Dobrokhotov
    • 1
  • O. L. Tolstova
    • 1
  1. 1.Institute for Problems of MechanicsRussian Academy of SciencesUSSR

Personalised recommendations